Stability of Fractional Differential Equation
Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 32912
Stability of Fractional Differential Equation

Authors: Rabha W. Ibrahim

Abstract:

We study a Dirichlet boundary value problem for Lane-Emden equation involving two fractional orders. Lane-Emden equation has been widely used to describe a variety of phenomena in physics and astrophysics, including aspects of stellar structure, the thermal history of a spherical cloud of gas, isothermal gas spheres,and thermionic currents. However, ordinary Lane-Emden equation does not provide the correct description of the dynamics for systems in complex media. In order to overcome this problem and describe dynamical processes in a fractalmedium, numerous generalizations of Lane-Emden equation have been proposed. One such generalization replaces the ordinary derivative by a fractional derivative in the Lane-Emden equation. This gives rise to the fractional Lane-Emden equation with a single index. Recently, a new type of Lane-Emden equation with two different fractional orders has been introduced which provides a more flexible model for fractal processes as compared with the usual one characterized by a single index. The contraction mapping principle and Krasnoselskiis fixed point theorem are applied to prove the existence of solutions of the problem in a Banach space. Ulam-Hyers stability for iterative Cauchy fractional differential equation is defined and studied.

Keywords: Fractional calculus, fractional differential equation, Lane-Emden equation, Riemann-Liouville fractional operators, Volterra integral equation.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1087914

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 3684

References:


[1] R.P. Agarwal, D. O’Regan, Singular boundary value problems for superlinear second order ordinary and delay differential equations, J. Differential Equations 130 (1996) 333-335.
[2] R.P. Agarwal, D. O’Regan, V. Lakshmikantham, Quadratic forms and nonlinear non-resonant singular second order boundary value problems of limit circle type, Z. Anal. Anwendungen 20 (2001) 727-737.
[3] R.P. Agarwal, D. O’Regan, Existence theory for single and multiple solutions to singular positone boundary value problems, J. Differential Equations 175 (2001) 393-414.
[4] R.P. Agarwal, D. O’Regan, Existence theory for singular initial and boundary value problems: A fixed point approach, Appl. Anal. 81 (2002) 391-434.
[5] M.M. Coclite, G. Palmieri, On a singular nonlinear Dirichlet problem, Comm. Partial Differential Equations 14 (1989) 1315-1327.
[6] J.H. Lane, On the theoretical temperature of the sun under the hypothesis of a gaseous mass maintaining its volume by its internal heat and depending on the laws of gases known to terrestrial experiment, The American Journal of Science and Arts, 2nd series 50 (1870) 57-74.
[7] R. Emden, Gaskugeln, Teubner, Leipzig and Berlin, 1907.
[8] S.Chandrasekhar,Introduction to the Study of Stellar Structure, Dover, New York, 1967.
[9] M. Chowdhury , I. Hashim, Solutions of EmdenFowler equations by homotopy-perturbation method, Nonlinear Anal-Real 10(2009) 104-115.
[10] A. Yildirim, T. O¨ zi, Solutions of singular IVPs of Lane-Emden type by the variational iteration method, Nonlinear Anal-Theor 70(2009) 2480- 2484.
[11] K. Parand, A. Pirkhedri, Sinc-collocation method for solving astrophysics equations, New Astron 15(2010) 533-537.
[12] E. Momoniat, C. Harley, An implicit series solution for a boundary value problem modelling a thermal explosion. Math Comput Model 53(2011) 249-260.
[13] K. Parand , M. Dehghan, A. Rezaeia, S. Ghaderi, An approximation algorithm for the solution of the nonlinear Lane-Emden type equations arising in astrophysics using Hermite functions collocation method. Comput Phys Commun 181 (2010) 10961108.
[14] H. Adibi, A. Rismani, On using a modified Legendre-spectral method for solving singular IVPs of Lane-Emden type. Comput Math Appl 60 (2010) 2126-2130.
[15] A.H. Bhrawy, A.S. Alofi, A JacobiGauss collocation method for solving nonlinear LaneEmden type equations, Commun Nonlinear Sci Numer Simulat, (2011), doi:10.1016/j.cnsns.2011.04.025.
[16] R. Lewandowski, B. Chorazyczewski, Identification of the parameters of the KelvinVoigt and the Maxwell fractional models, used to modeling of viscoelastic dampers, Computers and Structures 88 (2010) 1-17.
[17] F. Yu, Integrable coupling system of fractional soliton equation hierarchy, Physics Letters A 373 (2009) 3730-3733.
[18] K. Diethelm, N. Ford, Analysis of fractional differential equations, J. Math. Anal. Appl., 265 (2002) 229-248.
[19] R. W. Ibrahim , S. Momani, On the existence and uniqueness of solutions of a class of fractional differential equations, J. Math. Anal. Appl. 334 (2007) 1-10.
[20] S. M. Momani, R. W. Ibrahim, On a fractional integral equation of periodic functions involving Weyl-Riesz operator in Banach algebras, J. Math. Anal. Appl. 339 (2008) 1210-1219.
[21] B. Bonilla , M. Rivero, J. J. Trujillo, On systems of linear fractional differential equations with constant coefficients, App. Math. Comp. 187 (2007) 68-78.
[22] I. Podlubny, Fractional Differential Equations, Acad. Press, London, 1999.
[23] S. Zhang, The existence of a positive solution for a nonlinear fractional differential equation, J. Math. Anal. Appl. 252 (2000) 804-812.
[24] R. W. Ibrahim, M. Darus, Subordination and superordination for analytic functions involving fractional integral operator, Complex Variables and Elliptic Equations, 53 (2008) 1021-1031.
[25] R. W. Ibrahim, M. Darus, Subordination and superordination for univalent solutions for fractional differential equations, J. Math. Anal. Appl. 345 (2008) 871-879.
[26] A. A. Kilbas, H. M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations. North-Holland, Mathematics Studies, Elsevier 2006.
[27] D. R. Smart, Fixed Point Theorems, Cambridge University Press, Cambridge, UK, 1980.
[28] CP. Li, FR. Zhang, A survey on the stability of fractional differential equations. Eur Phys J Special Topics 193 (2011) 27-47.
[29] Y. Li, Y. Chen Y, I. Podlubny, Mittag-Leffler stability of fractional order nonlinear dynamic systems. Automatica 45( 2009) 1965-1969.
[30] W. Deng, Smoothness and stability of the solutions for nonlinear fractional differential equations. Nonlinear Anal 72 (2010) 1768-1777.
[31] Y. Li, Y. Chen, I. Podlubny, Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability. Comput Math Appl 59 (2010) 1810-1821.
[32] J. Wang, L. Lv, Y. Zhou, Ulam stability and data dependence for fractional differential equations with Caputo derivative. Electron J Qualit Th Diff Equat 63( 2011) 1-10.
[33] R. W. Ibrahim, Approximate solutions for fractional differential equation in the unit disk, Electron J Qualit Th Diff Equat 64 (2011) 1-11.
[34] R. W. Ibrahim, Ulam stability for fractional differential equation in complex domain, Abstract and Applied Analysis, Volume 2012, Article ID 649517, 8 pages doi:10.1155/2012/649517.
[35] R. W. Ibrahim, Generalized Ulam-Hyers stability for fractional differential equations, Int. J. Math., Vol. 23, No. 5 (2012) 1250056 (9 pages).
[36] R. W. Ibrahim, On generalized Hyers-Ulam stability of admissible functions, Abstract and Applied Analysis,Volume 2012, Article ID 749084, 10 pages doi:10.1155/2012/749084.